# SDR DL76L091122

- Difficulty date: July 7, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 58,947 hours, 8,612 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT GEN DRIVE LIGHT ILLUMINATED WITH LIGHT ASSOCIATED GEN CONT.  R & R RT ENGINE IDG PER AMM.  ALL OPS NORMAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
